# SDR CALA2021100601799

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 86,507 hours, 21,162 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: NA
- Condition: Gouged
- Location: Sta1720-1712
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN WORN AND GOUGED AT AND BETWEEN STA.1720 - STA.1712 AT S-29RT AND S-29LT FWD OF APB ( REF. L/P 7137422 ) C/W RII INSP OF INSURANCE CUT REF DISPOSITION A.2 STEP 1 AVO ESC 210928-0125-3. TRIMMED OUT DAMAGE SKIN AT STA. 1713 TO 1720, BETWEEN S29L & PERFORMED HFEC REF 51-00-19 OF TRIM OUT AT STA 1713 TO 1720 PERFORMED INSURANCE CUT OF THE TRIMMED OUT AREA REF S-29R. REF AVO# ESC210928-0125-3 DISPOSITION A.2. BETWEEN S29L AND S29R REF AVO ESC 210928-0125-3 DISPOSITION A.2 AVO#ESC210928-0125-3 OF DISPOSITION A.2 STEP 1. STEP 1 WITH NO REPORTABLE INDICATIONS. COMPLIED WITH VERIFICATION OF MATL FOR FILLER(0.050IN 2024T3), AND DOUBLER(0.063 2024T3) POS: 9271568/ 9726287 PER SKETCH IN AVO9203. C/W STEP 4 OF THE AVO 9203. NEED TO ACCOMPLISH STEP 1 AND 5. VERIFY MATERIAL ; FILLER .050 2024T3 CLAD PO# 9271568, DOUBLER ACCOMPLISHED DETAILED VISUAL INSPECTIONS OF UNDERLYING STRUCTURE .063 2024T3 CLAD  PO# 9726287 REF PART-1( 6) OF AVO9203. AT STA. 1720 PER AVO#9203. NO STRUCTURAL DEFECTS FOUND AT THIS TIME. COMPLIED WITH STEP 5 OF AVO9203. PERFORMED HFEC OF UNDERLYING ACCOMPLISHED DETAILED VISUAL INSPECTIONS OF ALL UNDERLYING STRUCTURE WITHIN 10" OF CUTOUT WITH NO DEFECTS FOUND PER NTM STRUCTURE AROUND SECTION 46 SKIN AT STA.1712-1720, S-29L -S-29R. PART 6 51-00-19. NO FURTHER STRUCTURAL DAMAGE FOUND AT THIS TIME.
